A grid-based shape indexing and retrieval method

Sajjanhar, Atul and Lu, G 1997, A grid-based shape indexing and retrieval method, Australian Computer Journal, vol. 29, no. 4, pp. 131-140.

Attached Files
Name Description MIMEType Size Downloads

Title A grid-based shape indexing and retrieval method
Author(s) Sajjanhar, AtulORCID iD for Sajjanhar, Atul orcid.org/0000-0002-0445-0573
Lu, G
Journal name Australian Computer Journal
Volume number 29
Issue number 4
Start page 131
End page 140
Total pages 10
Publisher Australian Computer Society Inc
Publication date 1997-12-01
ISSN 1443-458X
Language eng
Field of Research 08 Information And Computing Sciences
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30099232

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 25 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 35 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 10:20:04 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.